Jump to content
CrazyBoards.org

Recommended Posts

I took myself off saphris cold turkey, haven't taken it in a few days but idk how many. I can't take that medication because I was sleep walking on it, falling, an sleep eating. The eating is bad for my diabetes and the falling is bad period. I was sleep walking nightly.

That said, I started feeling pressure in my head in the last month and a half, but my shitty memory prevents me from knowing when. Then it progressed to me feeling extremely heavy, like gravity was pulling on me. My dose had been upped. In the last few days I've had balance related problems to add to that. So, did I have an overall bad reaction to the med, and now I'm having withdrawal on top of it? I've puked a few times, too. I feel like I have near constant vertigo. And I missed my pdoc appt on the 18th cuz my memory is just that bad.

But I'm just all kinds of fucked. Should I call my pdoc? On his cell? Does this constitute an emergency?

I can't fucking believe I missed my appt. In all the six years I've seen him I've missed like two. Fuck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...